# SDR AALA20040533

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 12d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  FORWARD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT 12D BROKEN.  REPLACED THE FORWARD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
